# SDR USAA2014021800002

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 40,417 hours, 23,434 cycles
- Engine: Cfmint CFM565B6
- Engine time: 34,168 hours, 18,385 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575115
- Condition: Leaking
- Location: Nr 2
- Part time: 34,168 hours, 18,385 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE ALTITUDE FL390, CREW NOTICED NR 2 ENG OIL QTY AT 7.0 QUARTS.  LEFT TPA GATE ABOUT AN HOUR PRIOR WITH 18.5 QUARTS ON BOTH ENGS.  SOON AFTER, OIL QTY NR 2 CONTINUED TO DECREASE.  CREW DECLARED AN EMERGENCY & DIVERTED TO CLT.  SHUTDOWN NR 2 ENG AS PRECAUTION WHEN OIL REACHED 3 QUARTS.  LANDED SINGLE ENG WITHOUT INCIDENT.  TOTAL SINGLE ENG TIME WAS 5 MINUTE.  MX ACCOMPLISHED NR 2 ENG CHANGE DUE TO OIL LEAK FROM AFT TURBINE BEARING AREA IAW JOB CARD 26L40071001.
